Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is peculiar postures or movements, mannerisms, or grimacing a side effect of effexor?

Premium Questions

doctor1 MD

What are the side effects of Effexor? Would any of my symtoms be related to this drug ? ...

doctor1 MD

Hi dr, my doctor prescribed the Effexor drug during 10 days to improve the premenstrual syndrome . Since i stopped the treatment the 11th day, i have much side-effects: diarrhoea , of the dizzy spells ...

doctor1 MD

Hi, I'be been on Pristique 50mg for years and planning to change to Effexor 37.5 mg to save money. My doc suggested this dosage. Worried about side effects. Any advice? ...

doctor1 MD

I was on 112.5 of effexor xr . Upped to 150 two days ago. I feel very restless and jittery like I can t sit still. Will this feeling likely go away? ...

doctor1 MD

I have been taking a generic form of effexor for a while and am feeling very anxious. rapid heartbeat, not myself. could these be side effects. ...

Public Forum Discussions

doctor1 MD

these for about 4 years. Due to a change in our insurance, his Pristiq scrip was changed to Effexor. At his last .... Is Effexor a likely cause or might it be something else? ...

doctor1 MD

of this time, but these symptoms came on RIGHT after starting the Effexor. Can side effects be this bad ...I was on 75mg Effexor for only one week, and felt SO HORRIBLE that I went off of it because I ...

doctor1 MD

hey, my mom is having some really scary symptoms for approx three days. Her depression meds were changed from Zoloft to 150 mg of effexor. she has done nothing but stumble and fall since we made ...

doctor1 MD

Hello, I have suffered with depression all of my adult life. I have taken Prozac for years but recently had family problems which made it worse. No energy not sleeping. Dr started me today on Effexor ...

doctor1 MD

Hi I am Taking Effexor 75mg as well as Metoprolol and feel very out of it have been on Effexor for 2 years now and Metprolol 4 weeks I m am slow in my actions I can t think clearly and I have ...

doctor1 MD

I have been taking Effexor XR for over 10 years. I began to have seizures about 2 years ago. I ve had every test imaginable to find the cause of the seizures. Could they be caused by Effexor XR ...

doctor1 MD

in one month. I thought Effexor s side effect was more common weight loss. I eat a high protein,low fat ...,and little to 0 carbs. why is my stomach so huge? I am also concerned about Effexors effects of increasing ...

doctor1 MD

I had to stop taking effexor cold turkey (not my choice) insurance decided the would no longer help ... on Citalopram 10 MGa couple days ago I had to take a leave from work because of the withdrawls. the side ...

doctor1 MD

My daughter(31) took an Effexor150 mg last night after being off it for about a year. She has ... but she is afraid to take it. Would Xanax help her feel better from the side effects of the effector? ...

doctor1 MD

I am currently taking 75 mg of Effexor XR . I had been on 10mg of prozac for about 10 years. i am in menopause and was having more anxiety so my dr switched me to the Effexor. I want to go back to my prozac ...

Mobile Questions and Answers

doctor1 MD

Hello! Black,tarry stools is a very serious sign.It indicates upper gastrointestinal bleeding and it is not a common side effect of Effexor. I suggest to consult a physician and get examined as soon as possible. Take care